Journal article icon

Journal article

Radical cube zero weakly symmetric algebras and support varieties

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.jpaa.2010.04.012

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF PURE AND APPLIED ALGEBRA
Volume:
215
Issue:
2
Pages:
185-200
Publication date:
2011-02-05
DOI:
ISSN:
0022-4049
URN:
uuid:c8569001-cab5-4024-838f-d630c144c931
Source identifiers:
93252
Local pid:
pubs:93252

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP